BibTeX record journals/ijcm/WangS12a

download as .bib file

@article{DBLP:journals/ijcm/WangS12a,
  author    = {Cheng Wang and
               Yi Shen},
  title     = {Delay-range-dependent stability for uncertain stochastic systems with
               interval time-varying delay and nonlinear perturbations},
  journal   = {Int. J. Comput. Math.},
  volume    = {89},
  number    = {8},
  pages     = {983--997},
  year      = {2012},
  url       = {https://doi.org/10.1080/00207160.2012.667563},
  doi       = {10.1080/00207160.2012.667563},
  timestamp = {Sun, 28 May 2017 13:17:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/WangS12a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier